# SDR R61A2018050110544

- Difficulty date: April 11, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 32,042 hours, 23,924 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 17029704001
- Condition: Corroded
- Location: Frame 19
- Part time: 32,042 hours, 23,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON THE FWD WET AREA LT WIND SCREEN FLOOR ATTACH FITTING, FRAME 19 INBD OF L1 DOOR. THE ATTACH FITTING WAS REMOVED AND REPLACED IAW SRM 51-43-03.
